# SDR SWAA2022041181971

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE AT ORSS 261 IS BROKEN. / [01] REMOVED AND REPLACED R/H WING WIGGLE PLATE AT ORSS 261 IAW SRM 51-40-02-0G-0 PARA 4.;[02] VERIFIED CORRECTIVE ACTION 1.
